MathSciNet Relay Station
MathSciNet bibliographic data
MR1421874 (98c:11046) 11F72 (30F35 30F45 57M50)
Schmutz Schaller, P. The modular torus has maximal length spectrum. Geom. Funct. Anal. 6 (1996), no. 6, 1057–1073.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement